Complex bi-periodic horadam numbers

F. A.M.A. Aldhuhouri, M. M. Al Obeidli, H. H. Leung

Research output: Contribution to journalArticlepeer-review


In this paper, we extend the definition of generalized bi-periodic Horadam numbers into the complex plane. We study the properties of these complex numbers. As an application, we derive new identities for the generalized bi-periodic Horadam numbers.

Original languageEnglish
Pages (from-to)73-84
Number of pages12
JournalJournal of Algebra and Applied Mathematics
Issue number2
Publication statusPublished - Sept 2020


  • Fibonacci number
  • Horadam numbers

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Discrete Mathematics and Combinatorics
  • Computational Mathematics
  • Applied Mathematics


Dive into the research topics of 'Complex bi-periodic horadam numbers'. Together they form a unique fingerprint.

Cite this